Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

14 Publikationen

2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936016
Global Solutions to Elliptic and Parabolic phi 4 Models in Euclidean Space
Gubinelli M, Hofmanová M (2019)
COMMUNICATIONS IN MATHEMATICAL PHYSICS 368(3): 1201-1266.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934350
Scattering for stochastic nonlinear Schrödinger equations
Herr S, Röckner M, Zhang D (2019)
Communications in Mathematical Physics 368(2): 843–884.
PUB | DOI | Download (ext.) | WoS | arXiv
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2931101
Universality at Weak and Strong Non-Hermiticity Beyond the Elliptic Ginibre Ensemble
Akemann G, Cikovic M, Venker M (2018)
COMMUNICATIONS IN MATHEMATICAL PHYSICS 362(3): 1111-1141.
PUB | DOI | WoS | arXiv
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911757
Ergodicity for the Stochastic Quantization Problems on the 2D-Torus
Röckner M, Zhu R, Zhu X (2017)
Communications in Mathematical Physics 353(3): 1061-1090.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2933231
Compressible Fluids Driven by Stochastic Forcing: The Relative Energy Inequality and Applications
Breit D, Feireisl E, Hofmanová M (2017)
Communications in Mathematical Physics 350(2): 443-473.
PUB | PDF | DOI | Download (ext.) | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2904123
The Cubic Dirac Equation: Small Initial Data in $H^{1/2}(R^2)$
Bejenaru I, Herr S (2016)
Communications in Mathematical Physics 343(2): 515-562.
PUB | DOI | WoS | arXiv
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2732189
Dropping the independence: singular values for products of two coupled random matrices
Akemann G, Strahov E (2016)
COMMUNICATIONS IN MATHEMATICAL PHYSICS 345(1): 101-140.
PUB | DOI | WoS | arXiv
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2901579
Relating the Bures Measure to the Cauchy Two-Matrix Model
Forrester PJ, Kieburg M (2016)
COMMUNICATIONS IN MATHEMATICAL PHYSICS 342(1): 151-187.
PUB | DOI | WoS
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2760313
Isolated singularities of affine special Kähler metrics in two dimensions
Haydys A (2015)
Communications in Mathematical Physics 340(3): 1231–1237.
PUB | DOI | WoS | arXiv | Inspire
 
1987 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1655637
DIFFUSION-PROCESSES WITH SINGULAR DRIFT FIELDS
Blanchard P, GOLIN S (1987)
COMMUNICATIONS IN MATHEMATICAL PHYSICS 109(3): 421-435.
PUB | DOI | WoS | Inspire
 
1985 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1657540
LARGE DEVIATIONS FROM CLASSICAL PATHS - HAMILTONIAN FLOWS AS CLASSICAL LIMITS OF QUANTUM FLOWS
Blanchard P, SIRUGUE M (1985)
COMMUNICATIONS IN MATHEMATICAL PHYSICS 101(2): 173-185.
PUB | DOI | WoS
 
1983 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1659667
LOCAL RELATIVISTIC INVARIANT FLOWS FOR QUANTUM-FIELDS
Albeverio S, Blanchard P, COMBE P, HOEGHKROHN R, SIRUGUE M (1983)
COMMUNICATIONS IN MATHEMATICAL PHYSICS 90(3): 329-351.
PUB | DOI | WoS | Inspire
 
1982 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1661027
FEYNMAN PATH-INTEGRALS AND THE TRACE FORMULA FOR THE SCHRODINGER-OPERATORS
Albeverio S, Blanchard P, HOEGHKROHN R (1982)
COMMUNICATIONS IN MATHEMATICAL PHYSICS 83(1): 49-76.
PUB | DOI | WoS
 
1967 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2912913
Test function spaces for direct product representations of the canonical commutation relations
Streit L (1967)
Communications in Mathematical Physics 4(1): 22-31.
PUB | DOI
 

Filter und Suchbegriffe

eissn=1432-0916

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung